# SDR VNAA2025050911101

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 20,627 hours, 18,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 1716470A
- Part serial: 1968
- Condition: Faulted
- Location: Zone 100
- Part time: 5,758 hours, 4,895 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MSG ON TAKE OFF. / REMOVED AND REPLACED SFECU 1 IAW AMM 27-51-05Â€“000/400-801-A01. PERFORMED OPS TEST OF THE FLAPS/SLATS SYS IAW AMM 27-50-00-710-801-A02 AND SELF-TEST OF THE SFECU IAW AMM 27-51-05-740-801-A01. OPS TEST AND SELF TEST GOOD AT THIS TIME. MSG DID NOT REOCCURRED AT THIS TIME.
